# SDR AWXA200400189

- Difficulty date: February 9, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 19,044 hours, 7,308 cycles
- Engine: Iae V2500A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOOR BEAM TEE CAP (SEAT TRACK) AT CLIP NUT LOCATIONS BETWEEN FR 17 AND FR 20, Y1292 RT.   MAINTENANCE REMOVED DAMAGED SEAT TRACK BETWEEN BS 7830 AND BS 8000, Y1292 RT;  FABRICATED 6 EACH REPAIR ANGLES;  INSTALLED REPAIR PARTS IAW A320 SRM 53-11-15, FIG. 204, PG. 222-227.
